MAUDE Adverse Event Report: MSD DEGGENDORF MFG MASTERGRAFT RESORBABLE CERAMIC GRANULES; FILLER, BONE VOID, CALCIUM COMPOUND

MSD DEGGENDORF MFG MASTERGRAFT RESORBABLE CERAMIC GRANULES; FILLER, BONE VOID, CALCIUM COMPOUND
Catalog Number 7600105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following products were used in the surgery: unknown solera set screw x 1, unknown solera rod x 2, unknown solera screw x 4 and unknown capstone cage x 1.Although it is unknown whether these products caused or contributed to the reported event, we are filling this mdr for notification purpose.The product is not returned to manufacturer for evaluation therefore we are not able to determine the definitive cause of event.However, x-ray images are sent for review.A follow up report will be sent when results are available.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-operative diagnosis: lumbar canal stenosis.Procedure: minimally invasive transforaminal lumbar interbody fusion (tlif).It was reported that post-op, patient felt pain when pressing the lumber region around the surgery.Inflammatory response was found by blood test.The products came in contact with the patient.

Brand Name
MASTERGRAFT RESORBABLE CERAMIC GRANULES
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key8170963
Report Number1030489-2018-01659
Device Sequence Number1697172
Product Code MQV
UDI-Device Identifier00721902168734
UDI-Public00721902168734
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082918
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7600105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;